# SDR AALA20050505

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 22 TO 25HJ INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEAT 25HJ FOR SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 22 TO 25HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
